The variation of a triple and multiple integral with weaker conditions imposed on the arguments of the integrand
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1959), pp. 270-275
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1959_2_a28,
author = {V. A. Yablokov},
title = {The variation of a~triple and multiple integral with weaker conditions imposed on the arguments of the integrand},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {270--275},
year = {1959},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1959_2_a28/}
}
TY - JOUR AU - V. A. Yablokov TI - The variation of a triple and multiple integral with weaker conditions imposed on the arguments of the integrand JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1959 SP - 270 EP - 275 IS - 2 UR - http://geodesic.mathdoc.fr/item/IVM_1959_2_a28/ LA - ru ID - IVM_1959_2_a28 ER -
%0 Journal Article %A V. A. Yablokov %T The variation of a triple and multiple integral with weaker conditions imposed on the arguments of the integrand %J Izvestiâ vysših učebnyh zavedenij. Matematika %D 1959 %P 270-275 %N 2 %U http://geodesic.mathdoc.fr/item/IVM_1959_2_a28/ %G ru %F IVM_1959_2_a28
V. A. Yablokov. The variation of a triple and multiple integral with weaker conditions imposed on the arguments of the integrand. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1959), pp. 270-275. http://geodesic.mathdoc.fr/item/IVM_1959_2_a28/